Advice on reaction to t3 increase

Hi all-

My Dr. advised me to increase my t3 on Thursday. She wants me to do this per blood work, symptoms and a low body temperature. I'm going from 50mcg synthroid and 5 mcg liothyronine to same synthroid dose and 10 mcg liothyronine. I upped it yesterday and took the additional 5 mcg she recommended in the early afternoon ( she wants me dosed 2x day). Any way, I got pretty flushed and my right ear went red, I felt more fatigued and my muscles hurt all afternoon. Is this reaction normal? Has anyone else had this type of reaction? Will it go away?

Last edited by

2 Replies

oldestnewest
  • It probably will go away, but you could be kinder to yourself and start with only an extra half tablet until that wears off, and then go up to a whole one.

    You are so very lucky to have a doctor that is going by symptoms and not just numbers (and faulty number interpretation at that!).

  • Many doctors recommend taking T3 in four daily doses. Some european guidelines recommend three doses.

    On the other hand some patients can take only one daily dose. What counts is T3 hormone staying or not staying in the cells

You may also like...